# SDR FDEA200902270757

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 42,698 hours, 29,945 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65289828
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL BS.870 BULKHEAD WEB CRACKED IN 2 PLACES AT LOAD CONTROL VALVE CUTOUT RBL10-16.  CUT-OUT DAMAGE AREA  IAW SRM 53-10-9 FIG 5.  C/W HFEC INSP OF CUT-OUT EDGE IAW NDTM PT6 51-00-00 FIG 23.  NO CRACKS NOTED.  CAD PLATED REPAIR PARTS IAW SRM 51-10-6.  FABRICATED REPAIR DOUBLER & FILLER IAW SRM 53-10-9 FIG 5.  HEAT TREATED REPAIR  PARTS.  FABRICATED FILLER EXTRUSION IAW SRM 53-10-9 FIG 8.  TREATED AND PRIMED REPAIR   PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2 & 53-10-2 & 53-10-9 FIG 5.
